C Testosterone Cream Side EffectsTetsosterone c testosterone cream side effects provided by: Festosterone with its needed effects, a medicine may cause some unwanted effects. Although not all of these side effects may occur, if they do occur they may need medical attention. Some side effects may occur that usually do not need medical attention. These side effects may go away during treatment as your body adjusts to the medicine. Also, your health care professional may be able to tell you about ways to prevent or reduce some of these side effects.
How to use Testosterone Cream for Women to Boost Weight Loss + Energy & More
I have a low testosterone level and have been prescribed a cream to use for it to be applied to my vagina area. Is this normal and do you recommend it? I kinda got a red flag when my doctor told me that a very few pharmacies in our area would have it. Used it during menopause. Usually other things are used nowadays.
You should see a gynecologist to get your best options. Using it can work, though. I saw my family doctor, which done the hormone test because of my anxiety and thought it might be menopause and it showed my testosterone level was very low. She then referred me to a gynecologist and she prescribed the cream.
Did you have any side effects? As I recall, I used it a short time. Hormones take time when added to the body. I think you should give it a try because libido loss can really mess up a relationship, if you are in one. Then go back to doc and redo the tests.
The GYN will have the best idea what you need. By the way, I had fibroids, big ones, and cysts. Hormones did shrink them down.
Don't worry about little ones. Most people have them and they are normally benign. I had the large ones removed, left the little ones, and finally had my miracle baby just before I turned forty. You'd be surprised what can happen. And all that was 25 years ago! Mostly you should have a GYN who you trust and have a good relationship.
The injection was horrible BUT the cream works great! I swore I hated the injection but figured I needed my energy back so I could fight my crazy fatigue and panic attacks stemming from fatigue so I tried the cream and yep that made the entire difference.
I received two testosterone injections, a month apart, which were supposed to give me my sex drive back. No sex drive and had horrible, awful, scarring acne for close to two years after.
I would research and ask a lot of questions. Make sure your levels are checked and interpreted correctly. I had a lot of hormone-related lab work done which could only be evaluated if the doctor knew where I was in my cycle.
She signed off on it all as being ok - when I applied where I was in my cycle to the test results it showed I was extremely low for several hormones.
What was the use of doing all that testing if she wasn't going to evaluate it correctly? Anyway - be your own advocate. Get a copy of your lab results and keep them. Google things if you don't understand them - a little time on the Internet can be a valuable teacher.
And seek out the specialists - don't leave your health to a general practitioner, especially in a situation like this. Best wishes - ElizaJane. My wife is on HRT and a few years ago she tried T injections It did little to help her libido.
I am wondering about the testosterone shot I am 38 years of age and I was told that getting this shot will add weight to me. I am 5'7 in pounds. I have never even happy with my size and have tried all types of pills and weight gain protein drinks.
I'm at my end. I get married in July of this year and im desperately trying to gain at least pounds.. Will this be the right move to make? Hormones are very strong and can cause a lot of problems if taken incorrectly.
Using Testosterone to gain weight, for what is a normal weight for your body -? Have you found a doctor that will do this for you? I would hate to see you interfere with your endocrine system or your Gyn system and possibly interfere with your possibilities to get pregnant in the future. I'm not saying one shot would do this, but repeated shots may, or you might be someone whose system is very sensitive and where if one hormone shoots up high, then so goes another, then another, etc.
This may occur in only a small percentage of the population, but I know 3 people who are this sensitive, and they've had a horrendous time trying to get their bodies on track after medical science sought to make things "better" with just a shot of this here, a medication for this there. Don't try to improve on how God made you.
Please don't take anything that is not naturally made for your body, lightly. It can have huge consequences. I suffered most of the ill effects of menopause for over 8 years prior to getting my hormones tested by a professional who showed me the results and went over them with me-making me totally involved with my care.
Put me on estrogen and progesterone first and titrated the levels monthly until it seemed to work well for me except for lack of sex drive and bloating did not go away.
Except for still always being overheated as if my temp level were always high-had temp inside house at 63 during winter and AC down to 67 in summer! My doc who injects me for 8 years for the pain of degen disc, degen joint and fulminant osteoporosis and osteoarthritis noticed one day that I sweated profusely every time when the other in his office were all fine or chilled.
He offered to inject me in the neck right side ganglionic nerve injection -this actually resets the hypothalamus and it worked as well! Never hot anymore except if I do not use my estrogen and progesterone-still needed these. Told my hormone GYN about this and she keeps his name and number on file to give other women who suffer same problem I did with still overheating even after hormones.
Hope all this info helps! I never used it before menopause but I know acne or excess facial hair or deepening of voice are signs your levels are to high for you. Did they prescribe any estrogen along with it? No she did not. All of my other hormone levels were normal.
She only prescribed the testosterone cream to apply. She did however offer to put me on birth control for ovarian cysts that I occasionally get. I do have a uterine fibroid but she said it was very small and if it started bothering me, she would give me injections to shrink it. I chose not to do the birth control at the moment and wait and see if I continue to get them.
I'm just concerned over the testosterone cream and its side effects. There is not much information on it for women. And everything I've read says to apply it on your inner thigh or inner arm. She has prescribed rubbing it on the outside of the vagina and I haven't seen any info on that at all. I do have fatigue and no drive at all. I'm taking a B12 shot one a week for a month and then monthly or I can chose to take the over the counter vitamin. I'm also being treated for anxiety taking wellbutrin and buspur.
I'm not one to take medicine at all and all of this happening to me at once is scary. Don't forget that the doc is prescribing this as a way to rule out certain other possible conditions. Progesterone does not always work for low testosterone levels. Hence the fact that I was treated for that for a while with the testosterone. Been there, done that. Lots of woman have received this.
Try and see what happens. I had a friend who started building some muscle strength for a while. But that was her goal. I had no noticeable change except that somehow my hormones became regulated. Oh, and hot flashes which was actually peri menopause which I did not know I was entering.
I do know that feeling of having drugs suddenly entering my Iife. Use common sense and be honest with the doctors and let them know how worrisome this may be.
They should be giving you enough info so you can make a good decision. This would not be long term so you can see and then move on. Or else call the doc and let her know you changed your mind and see what other options are for you.
Be your own advocate and things will change for the better. You can do this! I had testosterone cream prescribed for me by my GYN. I had low energy , depression and no sex drive. Used correctly it did the trick and gave me a better quality of life.